# SDR HEEA076902

- Difficulty date: October 24, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 1,945 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Universal
- Part number: 406310405101
- Part serial: RXFS4679
- Condition: Loose
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING HAD RADIAL PLAY.
